Regular projections of knotted handcuff graphs

Kouki Taniyama, Chizu Yoshioka

研究成果: Article

8 引用 (Scopus)

抄録

We construct an infinite set of knotted handcuff graphs such that the set of the regular projections of the handcuff graphs in the set equals the set of the regular projections of all knotted handcuff graphs. We also show that no finite set of knotted handcuff graphs have this property.

元の言語English
ページ(範囲)509-517
ページ数9
ジャーナルJournal of Knot Theory and its Ramifications
7
発行部数4
出版物ステータスPublished - 1998
外部発表Yes

Fingerprint

Projection
Graph in graph theory
Finite Set

ASJC Scopus subject areas

  • Algebra and Number Theory

これを引用

Regular projections of knotted handcuff graphs. / Taniyama, Kouki; Yoshioka, Chizu.

:: Journal of Knot Theory and its Ramifications, 巻 7, 番号 4, 1998, p. 509-517.

研究成果: Article

@article{0a03311c5abe463090d1038d1146c976,
title = "Regular projections of knotted handcuff graphs",
abstract = "We construct an infinite set of knotted handcuff graphs such that the set of the regular projections of the handcuff graphs in the set equals the set of the regular projections of all knotted handcuff graphs. We also show that no finite set of knotted handcuff graphs have this property.",
keywords = "Handcuff graph, Knotted graph, Regular projection, Spatial graph",
author = "Kouki Taniyama and Chizu Yoshioka",
year = "1998",
language = "English",
volume = "7",
pages = "509--517",
journal = "Journal of Knot Theory and its Ramifications",
issn = "0218-2165",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "4",

}

TY - JOUR

T1 - Regular projections of knotted handcuff graphs

AU - Taniyama, Kouki

AU - Yoshioka, Chizu

PY - 1998

Y1 - 1998

N2 - We construct an infinite set of knotted handcuff graphs such that the set of the regular projections of the handcuff graphs in the set equals the set of the regular projections of all knotted handcuff graphs. We also show that no finite set of knotted handcuff graphs have this property.

AB - We construct an infinite set of knotted handcuff graphs such that the set of the regular projections of the handcuff graphs in the set equals the set of the regular projections of all knotted handcuff graphs. We also show that no finite set of knotted handcuff graphs have this property.

KW - Handcuff graph

KW - Knotted graph

KW - Regular projection

KW - Spatial graph

UR - http://www.scopus.com/inward/record.url?scp=0032382109&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032382109&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0032382109

VL - 7

SP - 509

EP - 517

JO - Journal of Knot Theory and its Ramifications

JF - Journal of Knot Theory and its Ramifications

SN - 0218-2165

IS - 4

ER -